# SDR 96FDEA01200

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 654027612
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0301 (002) CORROSION (53-113-01-27 ) ON LOWER FLANGE OF FLOORBEAM, BS 1110, BBL 50 TO LBL 30 AT THE NUTPLATE HOLES.  ***S/D***  REMOVED CORROSION AND REPAIRED LOWER FLANGE OF FLOOR BEAM AT BS 1110, RBL 50 TO LBL 30, REFERENCE SRM 53-10-8, FIG 2.
